User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Doney, R.A., Klüppelberg, C., and Maller, R.A. 
Title:
Passage time and fluctuation calculations for subexponential Lévy processes 
Abstract:
We consider the passage time problem for Lévy processes, emphasising heavy tailed cases. Results are obtained under quite mild assumptions, namely, drift to −∞ a.s. of the process, possibly at a linear rate (the finite mean case), but possibly much faster (the infinite mean case), together with subexponential growth on the positive side. Local and functional versions of limit distributions are derived for the passage time itself, as well as for the position of the process just prior to passage,...    »
 
Keywords:
Lévy process, passage time, regular variation, maximum domain of attraction, subex- ponential growth, fluctuation theory, undershoot, overshoot. 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Bernoulli 
Year:
2016 
Journal volume:
22 
Year / month:
2016-08 
Quarter:
3. Quartal 
Month:
Aug 
Journal issue:
Pages contribution:
1491-1519 
Reviewed:
ja 
Language:
en 
WWW:
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text